Alert archive / Missouri / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 35, NWS St. Louis, MO

March 14, 2024Boone County, Callaway County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 14, 2024, 4:07 PM CDT for Boone County, Callaway County, Missouri. It was in force for 53 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2024, 4:07 PM CDT (21:07 UTC)
Expired
Mar 14, 2024, 5:00 PM CDT
In force
53 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boone County, MO, Callaway County, MO

The radar

The St Louis radar (KLSX), 103 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 4:12 PM CDTHAIL 1.53 Nne Ashland, MODelayed report, Ping pong sized hail near the Columbia Regional Airport.
Mar 14, 4:26 PM CDTHAIL 11 N Fulton, MO
Mar 14, 4:26 PM CDTHAIL 11 N Fulton, MODelayed report.
Mar 14, 4:33 PM CDTHAIL 1.25Fulton, MODelayed report.
Mar 14, 4:35 PM CDTHAIL 1.252 Ssw Fulton, MODelayed report.
Mar 14, 4:36 PM CDTHAIL 1Fulton, MOReport from mPING: Quarter (1.00 in.).
Mar 14, 4:37 PM CDTHAIL 1.251 N Fulton, MOReport from mPING: Half Dollar (1.25 in.).
Mar 14, 4:38 PM CDTHAIL 1.751 N Fulton, MO
Mar 14, 4:46 PM CDTHAIL 1.251 N Fulton, MOReport from mPING: Half Dollar (1.25 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 1:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 544 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1236 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
799 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
544 m²/s²
0-3 km storm-relative helicity
547 m²/s²
Significant tornado parameter
0.0
Supercell composite
25.1

Open this sounding in Storm Lab

The text

As transmitted.

290 
WUUS53 KLSX 142107
SVRLSX
MOC019-027-142200-
/O.NEW.KLSX.SV.W.0035.240314T2107Z-240314T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
407 PM CDT Thu Mar 14 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Boone County in central Missouri...
  Callaway County in central Missouri...

* Until 500 PM CDT.

* At 407 PM CDT, a severe thunderstorm was located over Columbia
  Regional Airport, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Columbia, Fulton, Ashland, Columbia Regional Airport, New
  Bloomfield, Shamrock, Williamsburg, Kingdom City, Carrington,
  Portland, Guthrie, and Reform.

This includes Interstate 70 in Missouri between exits 137 and 161.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 900 PM CDT for central
Missouri.

&&

LAT...LON 3904 9164 3870 9165 3871 9173 3870 9174
      3875 9231 3893 9232
TIME...MOT...LOC 2107Z 266DEG 39KT 3885 9222 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRB
3 follow-up statements
435 
WWUS53 KLSX 142116
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
416 PM CDT Thu Mar 14 2024

MOC019-027-142200-
/O.CON.KLSX.SV.W.0035.000000T0000Z-240314T2200Z/
Boone MO-Callaway MO-
416 PM CDT Thu Mar 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN BOONE AND CALLAWAY COUNTIES...

At 415 PM CDT, a severe thunderstorm was located 7 miles northeast of
Columbia Regional Airport, moving east at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...At 412 PM, trained weather spotters reported ping pong 
         sized hail north of Columbia Regional Airport in Ashland, 
         MO.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Columbia, Fulton, Ashland, Columbia Regional Airport, New Bloomfield,
Shamrock, Williamsburg, Kingdom City, Carrington, Portland, Guthrie,
and Reform.

This includes Interstate 70 in Missouri between exits 137 and 161.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for central
Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3904 9164 3870 9165 3871 9173 3870 9174
      3875 9231 3893 9232
TIME...MOT...LOC 2115Z 266DEG 39KT 3886 9210 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRB
791 
WWUS53 KLSX 142127
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
427 PM CDT Thu Mar 14 2024

MOC019-142136-
/O.CAN.KLSX.SV.W.0035.000000T0000Z-240314T2200Z/
Boone MO-
427 PM CDT Thu Mar 14 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for central
Missouri.

&&

LAT...LON 3877 9216 3880 9216 3881 9213 3883 9215
      3884 9214 3887 9215 3887 9216 3888 9215
      3890 9217 3896 9215 3904 9164 3870 9165
      3871 9173 3870 9174 3874 9218 3875 9219
TIME...MOT...LOC 2126Z 266DEG 39KT 3887 9194 

$$

MOC027-142200-
/O.CON.KLSX.SV.W.0035.000000T0000Z-240314T2200Z/
Callaway MO-
427 PM CDT Thu Mar 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CALLAWAY COUNTY...

At 426 PM CDT, a severe thunderstorm was located over Fulton, moving
east at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...At 425 PM, trained weather spotters reported quarter-sized 
         hail 1 mile north of Fulton, MO.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Fulton, New Bloomfield, Shamrock, Williamsburg, Kingdom City,
Carrington, Portland, Guthrie, and Reform.

This includes Interstate 70 in Missouri between exits 137 and 161.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for central
Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3877 9216 3880 9216 3881 9213 3883 9215
      3884 9214 3887 9215 3887 9216 3888 9215
      3890 9217 3896 9215 3904 9164 3870 9165
      3871 9173 3870 9174 3874 9218 3875 9219
TIME...MOT...LOC 2126Z 266DEG 39KT 3887 9194 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRB
121 
WWUS53 KLSX 142139 RRA
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
439 PM CDT Thu Mar 14 2024

MOC027-142200-
/O.CON.KLSX.SV.W.0035.000000T0000Z-240314T2200Z/
Callaway MO-
439 PM CDT Thu Mar 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN CALLAWAY COUNTY...

At 438 PM CDT, a severe thunderstorm was located near Fulton, moving
east at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...At 437 PM, trained weather spotters reported golf ball 
         sized hail in Fulton, MO.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Fulton, Williamsburg, Kingdom City, and Reform.

This includes Interstate 70 in Missouri between exits 155 and 161.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CDT for central
Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3880 9200 3893 9200 3901 9164 3870 9165
TIME...MOT...LOC 2138Z 266DEG 32KT 3887 9187 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 3:03 PM CDT, 1 hour 4 minutes earlier. Its key messages:

  • -Thunderstorms are expected through this evening (60 to 80 percent chance) across much of the area. There is a threat that some of these thunderstorms will become strong to severe with hazards of very large hail, damaging winds, and a tornado or two possible. -Expect near or slightly above normal temperatures Friday and Saturday, then a cool down on Sunday and Monday after a dry cold front moves through Saturday night.
Area forecast discussion, Mar 14, 3:03 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
303 PM CDT Thu Mar 14 2024

.KEY MESSAGES...

-Thunderstorms are expected through this evening (60 to 80 percent
 chance) across much of the area. There is a threat that some of these
 thunderstorms will become strong to severe with hazards of very
 large hail, damaging winds, and a tornado or two possible.

-Expect near or slightly above normal temperatures Friday and
 Saturday, then a cool down on Sunday and Monday after a dry cold
 front moves through Saturday night.

&&

.SHORT TERM...  (Through Late Friday Night)
Issued at 302 PM CDT Thu Mar 14 2024

The atmosphere ahead of the cold front has destabilized once
again with activity beginning to develop in the warm sector as of
19z. The latest surface analysis shows the outflow boundary
beginning to retreat back to the north, and currently extends from
surface low near MCI southeastward to near Jefferson City, then
eastward to the southern sections of the St. Louis metro area.
Latest RAP analysis is showing MLCAPEs near 2000 J/kg with no cap
left underneath a right entrance region of an upper level jet
streak. This instability combined with deep 0 to 6km bulk shear of
50-60kts, as well as 0-3km SRH around 200 to 250, indicates that
storm development will initially start off as supercellular.
Currently thunderstorms that are developing in southwestern MO
will race off to the northeast into central/east central/southeast
Missouri this afternoon. As some of the storms approach the
outflow boundary, winds are backed to the southeast on the north
side of it, thus this will increase the "spin" in the lowest
levels of the atmosphere and increase the likelihood of
tornadogenesis with any supercell that crosses it. Along with the
tornado threat, very large hail, baseball size or larger, and
damaging winds will also be likely with any severe thunderstorm.

By late this afternoon and evening, the shear vector will become
aligned with the boundary, thus will likely see a quick transition
to a mixed mode. The latest HRRR run continues to show the storms
will become more numerous along the I-70 corridor in IL and I-44
corridor in MO by 00z Friday and slide south, exiting the region
between 03z and 06z Friday.

Dry and near normal temperatures are expected on Friday as a surface
ridge builds into the region. Despite decreasing clouds, the colder
northerly winds will keep temperatures in the mid 50s to low 60s for
highs.

Even though the surface ridge will weaken Friday night with surface
flow backing to the west to southwest once again, lows will still
drop off into the upper 30s to low 40s, but still a bit above normal
for this time of year.

Byrd
&&

.LONG TERM...  (Saturday through Next Thursday)
Issued at 302 PM CDT Thu Mar 14 2024

A strong area of low pressure will drop southeastward out of
western Canada into the Great Lakes region by this weekend. It
will drag a cold front into the area by Saturday night. This
boundary should pass through dry, with very weak low-level
convergence along it and the better mid/upper level forcing for
ascent residing across the Great Lakes. In the meantime,
temperatures will warm up on Saturday with highs in the 60s.

As decent CAA moves in Saturday night, temperatures will be below
normal for the last half of the weekend and into early next week.
Highs on Sunday will be in the upper 40s to upper 50s, while highs
on Monday will be in the 40s. Expect below freezing temperatures
area wide Sunday night and Monday night with lows in the 20s.

Temperatures will warm back above normal by the middle next week
with the next chance of rain holding off until Wednesday night and
Thursday.

Byrd
&&

.AVIATION...  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1248 PM CDT Thu Mar 14 2024

Atmosphere in process of recovering from early morning activity
with storms expected to develop by 21z, especially for TAF sites
along I-70 corridor. Added tempo groups for this area between 21z
Thursday and 01z Friday with MVFR ceilings and visibilities.
Otherwise, rain will taper off as cold front moves through. It
will move through KUIN by 19z, KCOU/KJEF by 21z, and St. Louis
metro area by 03z Friday. In the meantime, expect gusty south
winds which will veer to the west then north with cold frontal
passage. Ceilings will lower to MVFR on back side of cold front
eventually lifting and scattering out by 11z Friday at KUIN, by
15z-16z at KCOU/KJEF, and by 17z Friday in the St. Louis metro
area.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 14, 3:25 PM CDT, 42 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
325 PM CDT Thu Mar 14 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-152030-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
325 PM CDT Thu Mar 14 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely through tonight. Some of these
thunderstorms could be severe capable of producing very large hail,
damaging winds, and isolated tornadoes through this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through this evening.

Byrd

In the hours before

Local storm report, Mar 14, 3:35 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
335 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     Hail             4 NE Mckittrick         38.78N 91.39W
03/14/2024  E1.50 inch       Warren             MO   Fire Dept/Rescue

&&

MRM
Local storm report, Mar 14, 3:39 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
339 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     Hail             Hermann                 38.70N 91.44W
03/14/2024  E1.75 inch       Gasconade          MO   Broadcast Media

            Estimated golf ball sized hail reported via
            broadcast media.

&&

MRM
Local storm report, Mar 14, 3:42 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
342 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     Hail             4 SW Jonesburg          38.81N 91.35W
03/14/2024  M1.00 inch       Warren             MO   Cocorahs

            Pea to quarter sized hail.

&&

MRM
Local storm report, Mar 14, 3:55 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
355 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     Hail             Wright City             38.83N 91.03W
03/14/2024  E1.75 inch       Warren             MO   Amateur Radio

            Ham reported golf ball sized hail in Wright
            City.

&&

MRM
Local storm report, Mar 14, 4:04 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
404 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     Hail             2 S Columbia            38.92N 92.33W
03/14/2024  E1.00 inch       Boone              MO   Public

            mPing reported 1 in hail 2 mi s of Columbia,
            MO.

&&

MRM
Local storm report, Mar 14, 4:05 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
405 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     Hail             1 SW Wright City        38.81N 91.05W
03/14/2024  E1.75 inch       Warren             MO   Public

            mPing reported golf ball 1 mi sw of Wright
            City.

&&

MRM

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:24 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis51 min
Mar 13, 7:32 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole21 min
Mar 13, 7:53 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage52 min
Mar 13, 9:19 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren41 min
Mar 14, 2:22 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Monroe, Shelby38 min
Mar 14, 2:40 AM CDTSevere Thunderstorm WarningLSXLewis, Marion50 min
Mar 14, 7:25 AM CDTSevere Thunderstorm WarningLSXSaint Charles50 min
Mar 14, 7:28 AM CDTTornado WarningLSXSaint Charles22 min
Mar 14, 7:33 AM CDTTornado WarningLSXSaint Charles, Saint Louis27 min
Mar 14, 7:42 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau31 min
Mar 14, 7:47 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis43 min
Mar 14, 8:26 AM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage31 min
Mar 14, 2:22 PM CDTSevere Thunderstorm WarningLSXCallaway38 min
Mar 14, 2:53 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe67 min
Mar 14, 2:58 PM CDTSevere Thunderstorm WarningLSXCallaway, Franklin, Gasconade, Montgomery, Osage, Warren47 min
Mar 14, 3:20 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Washington40 min
Mar 14, 3:29 PM CDTSevere Thunderstorm WarningLSXAudrain, Pike, Ralls46 min
Mar 14, 3:34 PM CDTSevere Thunderstorm WarningLSXBoone, Moniteau56 min
Mar 14, 3:39 PM CDTTornado WarningLSXSaint Charles, Warren51 min
Mar 14, 3:47 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery43 min
Mar 14, 3:51 PM CDTSevere Thunderstorm WarningLSXPike39 min
Mar 14, 3:53 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington38 min
Mar 14, 3:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXJefferson, Saint Louis63 min
Mar 14, 4:01 PM CDTTornado WarningLSXJefferson27 min
Mar 14, 4:08 PM CDTSevere Thunderstorm WarningLSXCrawford37 min
Mar 14, 4:11 PM CDTTornado WarningLSXSaint Charles, Saint Louis41 min
Mar 14, 4:18 PM CDTSevere Thunderstorm WarningLSXLincoln, Warren34 min
Mar 14, 4:21 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike54 min
Mar 14, 4:25 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis65 min
Mar 14, 4:32 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Louis, City of Saint Louis25 min
Mar 14, 4:38 PM CDTTornado WarningLSXJefferson25 min
Mar 14, 5:13 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren47 min
Mar 14, 5:17 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis43 min
Mar 14, 5:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCrawford, Iron, Reynolds, Washington78 min
Mar 14, 5:40 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis50 min
Mar 14, 5:42 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis32 min
Mar 14, 5:46 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren44 min
Mar 14, 5:54 PM CDTTornado WarningLSXFranklin, Warren36 min
Mar 14, 5:55 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren50 min
Mar 14, 6:00 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis30 min
Mar 14, 6:08 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis21 min
Mar 14, 6:09 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXLincoln, Saint Charles51 min
Mar 14, 6:18 PM CDTSevere Thunderstorm WarningLSXJefferson, Madison, Sainte Genevieve, Saint Francois57 min
Mar 14, 6:42 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis27 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.